truvada, reyataz and heart meds
Nov 29, 2004
My husband, just stared with truvada,reyataz and he takes lopressor,lipitor,and other heart medicines but since he stared with this meds about 2 weeks and a half ago he is been very sick with muscle pain in feet and calfs, the pain is intolerable, althought he has peripheral neuropathy the pain that he is experiencing now is a lot more worse since he stared with the truvada and the reyataz, should he stop and call to see you for an appointment? Please help. Desperate, wife.
Response from Dr. Pierone
He should definitely check up with his doctor. There are potential interactions between protease inhibitors and statins like Lipitor, especially if he takes the Reyataz with Novir. The muscle pain needs to be evaluated promptly. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take To Become Infected With Hiv After Exposure?
- Does Thrush Hurt?
- Red Spots On Stomach And Hepatitis
- If You Have Sex With A Hiv Postive Person How Long Does It Take To Catch It?
- Can A Painful Lump In Armpit Be A Sign Of Hiv?
- Whats The Difference Between Hiv And Full Blown Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.